# SDR DALA2024041804529

- Difficulty date: April 16, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 44,579 hours, 31,353 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: UNKJNOWN
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FWD PANE BEAM 1 OF LOWER CORNER AT FWD CARGO DOOR. SUMMARY OF NRC 00245: FWD PANE BEAM 1 OF LOWER CORNER AT FWD CARGO DOOR WAS REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 1 REPAIR 1. (LP #0296713)
